# SDR UIEA2017060500920

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,656 hours, 184,441 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: MS280341
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK COMPRESSOR OUTLET TEMP INDICATION INVALID.  RT PACK COMPRESSOR OUTLET TEMP SENOR REMOVED & REPLACED IAW AMM 21-52-01, REV 121.  FOUND SATISFACTORY.
